MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number PV-14-30-HELIX
Medical Device Problem Codes Detachment of Device or Device Component (2907); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event is reported at this time based on additional information received which indicated a reportable event.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that the box where the input came was sealed.The corresponding opening was made and when opening the pa ckaging, a coil was observed outside the mandrel.The device was not used successfully.Healthcare provider (hcp) pulled it out and used another one.All pieces were not accounted for.The input was outside the mandril.A new coil was used.No additional treatment was required.This device was reprocessed.The lumen was not flushed prior to use.Instructions for use (ifu) was followed during preparation, procedure, and post procedure.Proper temperature was reached.No patient symptoms or further complications were reported as a result of this event.There was no medical or surgical intervention needed to prevent permanent impairment of a function.This event did not lead to or extend patient hospitalization.Tumescent infiltration was utilized.Local anesthesia was used.Hand compression was used.The vein closed.1 segment was treated.Additional information received reported clarification that when the coil was taken from the packaging it was detached.The proximal end of the pushwire was secured in the guidewire clip (black rubber stopper) when the package was opened.There was no damage or evidence of tampering to the device packaging.
 
Additional Manufacturer Narrative
H3: the concerto device was returned for analysis.The introducer sheath was not returned for analysis.The black guidewire clip was not attached to the returned dispenser coil.The introducer sheath was not found within the dispenser coil.The concerto pusher was found kinked at ~153.1cm from the proximal end.The implant coil was found still attached to the pusher.No damages or irregularities were found with the implant coil.Based on the device analysis and reported information, the customer¿s report of ¿premature detach¿ was not confirmed as the implant was still attached to the pusher.The pusher was found kinked.The cause of the kinking could not be determined.The report of ¿component missing¿ was confirmed.As the introducer sheath was not found.The cause could not be determined.The device history record of the reported lot number has been reviewed.The review of device history records shows that the finished device has met all manufacturing requirements and specifications during final assembly and quality inspection.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO PGLA HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key18634256
Report Number2029214-2024-00229
Device Sequence Number15476952
Product Code KRD
UDI-Device Identifier00847536033641
UDI-Public00847536033641
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2025
Device Model NumberPV-14-30-HELIX
Device Catalogue NumberPV-14-30-HELIX
Device Lot NumberB364316
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer07/13/2024
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale
Patient Weight81 KG